sick on stomach, throwing up,unbearable headache,blasts of laser like beams in my head if i dozed off to sleep,dizzie,hot and cold sweats to the extent of my hair and clothes dripping wet,tight band around upper part of stomach,can,t even take a sip of water without getting sick.can,t sleep,
It would help to know what bp med you're on, since there are several different types of bp meds. In general they can make you feel pretty rotten, but as sick as you're getting, I'd see the doc. There are other types of meds he could use for you.
This sounds like a severe allergic reaction to your medication. I reccomend you go to the ER and take the pill bottle with you. Have a friend take you if poss, but get there. At the least, you should have someone over to watch you. Call you doc and leave a message with the answering service. Any medication can cause an allergic reaction even if its not common. Your body can react as if poisoned if you are having a reaction and some reactions can be fatal. I am not over reracting. Its far better to go to hospital and be safe then chance it.
What you are experiencing is very serious, do not wait a minute longer and Call 911 or have someone take you to the ER now.
I hope you get well soon.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.